# SDR IPXA09557893

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 SLIDING WINDOW OUT OF LIMITS.  DELAMINATION EXCEEDS 2 INCH FROM EDGE AND ALSO ARCING ON FWD SIDE OF WINDOW.  REPLACED RT NR 2 SLIDING WINDOW WRT 56-11-02-4.
